... not get my period or spot and nows its March and I am spotting is that normal?
7 Mar 2011
Yes what you're experiencing with the depo is normal,if you've just started the depo in nov then it could take a while for either your period to stop and only get a break through every few months,depending on your cycle.Thats how i went with it anyway,not a period every month but period pains and then every few months the odd spotting. I would'nt worry to much,your body is just getting used to it,but everyone is different,what one might experience,another might be opposite,so if you're still concerned give your gp a call or your pharmacist.I can completely relate to what you're saying though,you dont know when your cycle starts or finishes and the spotting and break through bleeding is unfortunatley one of the side effects of the depo.
Anyway hope this is of some help to you,i wish you al the best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i had a miscarriage last year on Nov 2012 and got the depo shot on Dec because i was scared to ever to be pregnant again. The last time i took it was ...
1 answer • 22 Jul 2013
I'm 19 years old and I tried the depo shot and I hated it. I have only had one shot and gained 20 pounds!!! I'm moody and have such bad ...
1 answer • 24 Nov 2013
I've been on the shot since February 2014, so 8 months and I'm coming up to my 4th shot in two weeks. When I got the first one my bleeding ...
2 answers • 4 days ago